# SDR JJBA201912164002

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 36,418 hours, 24,069 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EXTERNAL EMERGENCY LIGHT FLICKERS. R&R BROKEN SERVICE DOOR BONDING JUMPER AND RESECURED GROUND TERMINAL OF THE SERVICE DOOR EMERGENCY LIGHT LAMP. OPS CHECK SAT, FLICKERING STOPPED.
